# SDR 20000816SH019

- Difficulty date: January 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Aircraft time: 5,771 hours
- Engine: Lyc LTS101650B1
- Engine time: 5,421 hours, 10,099 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Spring
- Part number: 410106802
- Condition: Worn
- Location: Seal Ring Expand
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
